MathSciNet Relay Station
MathSciNet bibliographic data
MR1487356 54A25 (54A35)
Arhangelʹskii, A. V.; Buzyakova, R. Z. On linearly Lindelöf and strongly discretely Lindelöf spaces. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2449–2458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement